Ask a doctor

I'm taking oratane 1 weeks already but my acne getting more and biggest even itching is that side effects?

Is that side effects my acne getting more ??

Doctor Answers (1)

Acne worse on Accutane

+1
Accutane works to change the pores. In many cases this means acne gets worse before it gets better. But it means it's working! Accutane works from the under layers up and so often people will experience more or worse breakouts at first. This is a part of the pores changing. It's ok. Hang in there.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.